# SDR DL75E090755

- Difficulty date: April 23, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 24,310 hours, 8,452 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF AN ODOR OF BURNING RUBBER WAS APPARENT IN AFT CABIN.  THIS ODOR WAS SLOW IN DISSIPATING.  ELECTED TO PULL MID GALLEY CB AND MID GALLEY COFFEEMAKER CBS.  ALSO, TURNED OFF R RECIRC FAN.  THIS SEEMED TO DISSIPATE ODOR.  INSPECTED WHEEL WELLS APU AREA AND ALL GALLEY OVENS AND COFFEEMAKERS.  RESET C/BS.  NO FINDINGS OR ODORS NOTICED.  MALF-1T0  POS-CN CTL-627994001, SKILL-02 .
